does anyone else have this drug combination
That's quite a combo. Is the Ritalin for concentration? It would seem that your combo is a big "catch 22.". I only say that because Ritalin can cause anxiety so you'll take the Xanax. Ambien is needed for sleep but will make depression A LOT WORSE. Therefore the Prozac. I had my own combo and my friend is on something similar to yours. What happens when you stop taking any or all of those?
I don't have this exact drug combo, but it is not unheard of. You are treating the symptoms and that is normal. As long as you are taking the meds as prescribed, you really should be just fine. Keep your appointments with the prescribing doctor regularly.
i took klonipin,wellbutrin,lamictal, trazadone,and ritalin 4 years. one doc thought another doc was crazed out, cause he had been giving me klonipin and ritalin together for 4 years straight. but i never had any problem with any of my combo's. ritalin and klonipin each by theirself, has concern for being habit forming for people whom have had drug or alcohol abuse in the past--- well it is habit forming and so is everything else that anybody takes 4 an extended period of time.body function gets used 2 each and every pill that a person takes on a reg.for a long time. don't ever stop taking your prozac suddenly because you may experience one of the worst headaches of your lifetime. i called it "prozac headache" nothing took it away, even in an hospital and given morphine and all those other goodies.
couldn't even lift my head up off a pillow with ease and put ice packs on my head, had scans and nothing wrong--- 2 days later i took a prozac and felt some relief so started taking half of what i was taking and the headaches stopped!!! so is that enough 4 a person's body function, system ,etc. to be depentant on or what... and 2 add 2 all my med list i mentioned, i take ambien 2!!!
That is way to much, I'm surprised you have not been having seizures, are ALL the medications perscribed? and by the same doctor? your taking 2 kind's of benzodiazapines, both have surpressing effects on analgesic receptors through GABA agonist receptors, once your brain is constantly surpressed, and then you missed a dose, there is going to be abnormal brain activity causing convusions and siezures. You should be able to use xanax for both anxiety and sleep, because once you start taking xanax daily, your going to need it to sleep, throwing ambien on top of it is going to make you very chemically dependent if it has not already. Also you should'nt need xanax for anxiety if your taking prozac.
Xanax is usually only perscribed for tempory use, until you've been on prozac the 3 week's it takes to start working, plus it makes you sleepy if your taking it as directed, which Im sure is "before bedtime" ive never seen it perscribed other wise, so you should not need the ambien either, as far as the Ritalin I have been taking ritalin for 3 week's now. I was on Celexa and xanax before i realized how much i hated SSRI's seeing how i took it for 1 week then immediately stopped because i felt very strange and confused, then i did not sleep for 1 week straight after i stopped taking it, but i kept refilling my xanax because It helped my anxiety and helped me sleep. Since i started taking ritalin I feel great all the time, even when it wears off, I'm not having any anxiety, ive been getting work done, my relationships improved, my job performance improved, ive made more friends, im even sleeping better. So i dont understand why you take prozac for depression. First I thought that could be dangerouse, mixing SSRI's with anything is BAD, Second how can you be depressed on ritalin? Its also a powerful andti depressant, how could you be depressed with all that extra "dopamine" the nero transmitter responsible for pleasure, attention, excitement, and learning... so it seem's like your taking 4 medications that can all be treated by just one, if your not addicted to speed you should be pretty sleepy after your afternoone dose wears off, I know I always am, and i have had problems sleeping for years. so either your not perscribed all those meds, or your doctor is trying to murder you. I hope your taking very small doses of each of those or you could be in danger, your signaling your heart to both increase it's rate, and slow down at the same time... then your surpressing AND speeding up the brain at the same time, so your body and brain are very stressed working against themselves, and whats dangerouse is your not noticing any of it cause your high as a kite all the time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2012 • 1 answer
Posted 14 Jan 2014 • 5 answers
Posted 20 Apr 2014 • 1 answer
Posted 25 Feb 2015 • 2 answers
Posted 25 Aug 2016 • 1 answer